Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Muscle cramps
|isaacliew - Mon Aug 30, 2004 11:55 am||
I'm Isaac from Singapore, age 20. Recently I've been suffering from muscle cramps for one week. My hospital emergency doctor diagnosed my condition as muscle cramp. Recently, my upper abdominal had been quite pain for the past few days. I had been taking Famotidine as a prescription from the doctor, when my abdominal hurts. Paracetamol was also taken to relieve the pain. The next day, I will be seeing a Gastroenterology to assess my condition. It would be most kind if somebody could advice me on this. I look forward for your replies. Thank you.
Isaac Liew Lai Heng
|Dr. Tamer Fouad - Mon Aug 30, 2004 12:56 pm||
It's good to have you here! It seems that your doctor suspects dyspepsia more than a muscle cramp by puttin you on antiacids. Do you suffer from heartburn? or waterbrash? Do you have colics?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.